# SDR SIMA20121203003

- Difficulty date: December 3, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 23,036 hours, 19,908 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3309 THE CREW REPORTED THAT 5 MINUTES AFTER TAKEOFF A/P FAILED FOLLOWED BY RUDDER SYS 1-2 INOP MESSAGE.  THE CREW FOLLOWED AOM PROCEDURES.  NO RESET WAS ACCOMPLISHED. THE CREW DECLARED AN EMERGENCY AND RETUNED TO MOB.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOLLOWED RESET PER EMB FIM 27-22-00-810-804-A NO MESSAGES NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
